# SDR AALA201912129007

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,795 hours, 22,278 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON FINAL APPROACH, FLAPS STUCK AT 25 DEGREES WITH HANDLE AT 30 DEGREES, WENT AROUND AND  BROUGHT FLAPS TO 15 DEGREES, DID CHECKLIST LEFT FLAPS AT 15 AND LANDED UNEVENTFULLY. ACCOMPLISHED BITE CHECK PF FSEU IAW FIM 27-51-00-810-801, ALSO ACCOMPLISHED TROUBLESHOOTONG IAW FIM 27-51-00-810-803 OPERATED FLAPS NO FAULTS NOTED.
